EconPapers    
Economics at your fingertips  
 

Mathematical Principles of Monetary Econophysics with Application to Problem of Financial Stabilization

Valko Petrov ()
Additional contact information
Valko Petrov: Bulgarian Academy of Sciences, Sofia, Bulgaria

Bulletin of Political Economy, 2017, vol. 11, issue 2, 75-104

Abstract: This paper presents a mathematical solution of the problem for financial stabilization. The exact statement of the problem is carried out in terms of the four conventional market values, involved in the famous Fisher equation of monetary circulation. The latter is subjected to sush named dynamic extension. Then, the conditions for occurrence of economic destabilization and cyclicality are deduced analytically. At the end, the final conclusion is made, that to escape the occurrence of the economic crisis cycles, it is necessary to sustain sufficiently high progressive taxation and respectively enough mass consumption.

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
https://serialsjournals.com/abstract/24904_1-.pdf (application/pdf)
https://www.bulletinofpe.com/valko-petrov-20172 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:awu:journl:v:11:y:2017:i:2:p:75-104

Access Statistics for this article

More articles in Bulletin of Political Economy from Bulletin of Political Economy
Bibliographic data for series maintained by Maria Cristina Barbieri Goes ().

 
Page updated 2025-03-19
Handle: RePEc:awu:journl:v:11:y:2017:i:2:p:75-104